# SDR SWAA2023091989508

- Difficulty date: August 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW STA 727 TO STA 847 LBL 21 WL 157 AFT CARGO COMPARTMENT 2023-506820<[01] REPLACED SUPPORT ZEE LOCATED BTW BSTA 727 TO BSTA 847 LBL 21 WL 157 AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. AND DWG 146A7500 REV ?-?. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETED  REPLACED SUPPORT ZEE LOCATED BTW BSTA 727 TO BSTA 847 LBL 21 WL 157 AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 PARAGRAPH 9. AND DWG 146A7500 REV ?-?. SEE INDIVIDUAL SIGN OFFS BELOW. RII
